# SDR MASA2021111500300

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N87368
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000862
- Aircraft time: 2,168 hours, 1,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 FWD EMER LIGHT PWR SPLY FAILED.  MX TROUBLESHOOTING
